Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rashes on skin, no improvement with medicines, on medicines for fungal infection. Is this serious?

Hi! I was diagnosed with fungal infection . Doctor prescribed Finlite tablet, X-lor MD and tablet Eudase. I have developed skin rashes since last 4 days. I took prescription from other doctor over phone and he prescribed levocetrizine and zero rad tablet. No improvement since then. I took an Avil this morning. Is this serious ?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
levocetrizine is not good chice
take antifungals tab forcan 150 mgm once a week
take tab allegra 120 mgm bd
take atarax 10 mgm night
apply candid ointment in area
calamine and mycoderm powder can be sprayed
keep dry and airy
after 3 week results will be coming
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor